# SDR DALA13034999205

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 350AB HAS AREA OF WEAR, A CRACK ON ANGLE AFT OF SEAL.  REMOVED DAMAGE, FABRICATED REPAIR ANGLE, ALODINED, PRIMED AND INSTALLED IAW SRM 55-00-01, 51-70-01, 51-30-02 AND DWG 5912176, PG 4.
